Tohoku Mathematical Journal

Almost periodic solutions of a system of integro-differential equations

Satoru Murakami

Full-text: Open access

Article information

Source
Tohoku Math. J. (2), Volume 39, Number 1 (1987), 71-79.

Dates
First available in Project Euclid: 3 May 2007

Permanent link to this document
https://projecteuclid.org/euclid.tmj/1178228369

Digital Object Identifier
doi:10.2748/tmj/1178228369

Mathematical Reviews number (MathSciNet)
MR0876453

Zentralblatt MATH identifier
0598.45017

Subjects
Primary: 45J05: Integro-ordinary differential equations [See also 34K05, 34K30, 47G20]
Secondary: 92A15

Citation

Murakami, Satoru. Almost periodic solutions of a system of integro-differential equations. Tohoku Math. J. (2) 39 (1987), no. 1, 71--79. doi:10.2748/tmj/1178228369. https://projecteuclid.org/euclid.tmj/1178228369


Export citation

References

  • [1] R. D. DRIVER, Existence and stability of solutions of a delay-differential system, Arch. Rat. Mech. Anal. 10 (1962), 401-426.
  • [2] K. GOPALSAMY, Global asymptotic stability in a periodic integrodifferential system, Thoku Math. J. 37 (1985), 323-332.
  • [3] Y. HINO, Stability properties for functional differential equations with infinite delay, Thoku Math. J. 35 (1983), 597-605.
  • [4] S. MURAKAMI, Perturbation theorems for functional differential equations with infinit delay via limiting equations, J. Differential Equations 59 (1985), 314-335.
  • [5] S. MURAKAMI, Linear periodic functional differential equations with infinite delay, t appear in Funkcial Ekvac.
  • [6] T. YOSHIZAWA, Stability Theory and the Existence of Periodic Solutions and Almos Periodic Solutions, Applied Math. Sciences 14, Springer-Verlag, New York-Heidelberg-Berlin, 1975,